Author: Sorting Last Post on Top ↓ Message:
NYXWOLFWALKER's Photo NYXWOLFWALKER SparkPoints: (141,674)
Fitness Minutes: (154,389)
Posts: 14,850
5/9/10 5:20 P

My SparkPage
Send Private Message
Reply
can't say if those are part of being on BC because i have all those and I'm not even on BC and haven't been on any form of it for over two years now (don't have a need for it, never did actually).

If you are use to taking BC then maybe waiting the required time might be a good idea, but it doesn't hurt to call your GYN and ask a few Qs maybe he/she might have some answers for you that you've not thought of.

Nyxks Musings
nyxstium.info
twitter.com/nyxks/

Cals Burned for 6 years = 2,359,000
6 years Deficit Total = 1,729,800
Should have lost: 250 to 495 pounds
Actual loss = 139 lbs and 50 inches from core


 Pounds lost: 33.0 
 
0
17
34
51
68
GIRRRLYCHILD's Photo GIRRRLYCHILD Posts: 605
5/5/10 1:07 P

My SparkPage
Send Private Message
Reply
each brand of bcps has slightly different amounts and types of synthetic hormones, so each one will affect different people differently. although it doesn't seem like achy joints would/should be related. i think that if you feel like you can deal with those symptoms for a couple months, i'd give it another month. if they're too much for you, then i'd call the dr and ask to switch. they might go away, but if it's going to take another two or three months for them to, and you can't handle the symptoms that long (i can easily see the sleep issues being a major problem!), there's no reason to not try something else that might not affect you the same way. :)

i know i've tried two different pills. on one, i had "morning sickness", breast tenderness, and heavy bleeding with cramping for the first month. after that first month, i only really bled when i was supposed to (i still spotted once in awhile, especially if i missed a pill or took it later than normal), and the nausea and breast tenderness gradually went away as my body got used to the hormones and i stayed on it for about a year and a half. i tried another pill several years later and only had one side effect - i bled almost constantly, and heavily, for the entire time i was on it. i quit taking it in the middle of my third pack.

but i'd honestly think that many of your symptoms (other than breast tenderness) probably have more to do with your stress level than the pill, so i'd probably wait til your stress level is back to normal and see how you feel after a couple more weeks. unless, of course, this stuff gets to be too much for you. :)

~*anna~rae*~

"Be yourself, don't take anyone's sh!t, and never let them take you alive." ~ Gerard Way, My Chemical Romance


 current weight: 304.8 
 
325
293.5
262
230.5
199
BRUGGLES's Photo BRUGGLES Posts: 13
5/5/10 9:04 A

My SparkPage
Send Private Message
Reply
I've recently started the bcp Necon 1/35 (I'm only one month in) and in the past 2 weeks have noticed the following symptoms:

tiredness/inablility to sleep
irratibility
breast tenderness
sudden mood changes
aching hip joints

I had taken this same bcp before with absolutely none of the above symptoms.

My question(s):
Should I wait the 3 months for my body to (re)adjust to the Necon before asking my OB/GYN to switch me to something different if the problems persist?

Is stress a factor in whether someone develops side effects from bcps? I currently have elevated stress levels which should return to normal within the month.


 current weight: 220.0 
 
225
205
185
165
145
Page: 1 of (1)  

Report Innappropriate Post

Other PCOS & Losing Weight Medical Info & Discussion Posts

Topics: Last Post:
What the eff is going on??? 11/4/2013 3:50:41 PM
How did you get your diagnosis? Having problems 5/13/2014 9:47:54 PM
Clean Eating for PCOS 4/21/2014 6:54:26 AM
Low Carb for PCOS? 1/16/2014 5:11:53 PM
Side Effects of Medroxypro ogesterone 2/4/2014 12:38:47 PM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=602x136x33925508

Review our Community Guidelines